A. Björner and F. Brenti, Combinatorics of Coxeter groups, volume 231 of Graduate Texts in Mathmatics, 2005.

M. Clausen, Multivariate polynomials, standard tableaux, and representations of symmetric groups, Journal of Symbolic Computation, vol.11, issue.5-6, pp.483-522, 1987.
DOI : 10.1016/S0747-7171(08)80117-4

J. Désarménien, J. P. Kung, and G. Rota, Invariant theory, Young bitableaux, and combinatorics, Advances in Mathematics, vol.27, issue.1, pp.63-92, 1978.
DOI : 10.1016/0001-8708(78)90077-4

J. Du, , II, Journal of the London Mathematical Society, vol.51, issue.3, pp.325-334, 1992.
DOI : 10.1112/jlms/51.3.461

J. Du, , II, Journal of the London Mathematical Society, vol.51, issue.3, pp.461-470, 1995.
DOI : 10.1112/jlms/51.3.461

A. M. Garsia and T. J. Mclarnan, Relations between Young's natural and the Kazhdan-Lusztig representations of Sn, Advances in Mathematics, vol.69, issue.1, pp.32-92, 1988.
DOI : 10.1016/0001-8708(88)90060-6

M. Haiman, Hecke algebra characters and immanant conjectures, Journal of the American Mathematical Society, vol.6, issue.3, pp.569-595, 1993.
DOI : 10.1090/S0894-0347-1993-1186961-9

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Inventiones Mathematicae, vol.4, issue.2, pp.165-184, 1979.
DOI : 10.1007/BF01390031

D. E. Knuth, The Art of Computer Programming, 1973.

S. Martin, Schur algebras and representation theory, Cambridge Tracts in Mathematics, vol.112, 1993.
DOI : 10.1017/cbo9780511470899

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. P. Mcdonough and C. A. Pallikaros, On relations between the classical and the Kazhdan???Lusztig representations of symmetric groups and associated Hecke algebras, Journal of Pure and Applied Algebra, vol.203, issue.1-3, pp.1-3133, 2005.
DOI : 10.1016/j.jpaa.2005.03.015

B. Rhoades and M. Skandera, Kazhdan???Lusztig immanants and products of matrix minors, Journal of Algebra, vol.304, issue.2, pp.793-811, 2006.
DOI : 10.1016/j.jalgebra.2005.07.017

B. Rhoades and M. Skandera, Bitableaux and the dual canonical basis of the polynomial ring, 2008.

B. Sagan, The Symmetric Group, 2001.
DOI : 10.1007/978-1-4757-6804-6